IDEAS home Printed from
   My bibliography  Save this article

Moments of order statistics of Topp–Leone distribution


  • Ali Genç



No abstract is available for this item.

Suggested Citation

  • Ali Genç, 2012. "Moments of order statistics of Topp–Leone distribution," Statistical Papers, Springer, vol. 53(1), pages 117-131, February.
  • Handle: RePEc:spr:stpapr:v:53:y:2012:i:1:p:117-131 DOI: 10.1007/s00362-010-0320-y

    Download full text from publisher

    File URL:
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Nadarajah, Saralees, 2008. "Explicit expressions for moments of order statistics," Statistics & Probability Letters, Elsevier, vol. 78(2), pages 196-205, February.
    2. P. Thomas & Philip Samuel, 2008. "Recurrence relations for the moments of order statistics from a beta distribution," Statistical Papers, Springer, vol. 49(1), pages 139-146, March.
    3. Donatella Vicari & Johan Rene Van Dorp & Samuel Kotz, 2008. "Two-sided generalized Topp and Leone (TS-GTL) distributions," Journal of Applied Statistics, Taylor & Francis Journals, vol. 35(10), pages 1115-1129.
    4. Saralees Nadarajah & Samuel Kotz, 2003. "Moments of some J-shaped distributions," Journal of Applied Statistics, Taylor & Francis Journals, vol. 30(3), pages 311-317.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. MirMostafaee, S.M.T.K., 2014. "On the moments of order statistics coming from the Topp–Leone distribution," Statistics & Probability Letters, Elsevier, vol. 95(C), pages 85-91.
    2. David E. Giles, 2012. "A Note on Improved Estimation for the Topp-Leone Distribution," Econometrics Working Papers 1203, Department of Economics, University of Victoria.
    3. T. Ogura & H. Murakami, 2014. "A rank test based on the moments of order statistics of the modified Makeham distribution," Computational Statistics, Springer, vol. 29(6), pages 1691-1711, December.
    4. Francesca Condino & Filippo Domma, 2017. "A new distribution function with bounded support: the reflected generalized Topp-Leone power series distribution," METRON, Springer;Sapienza Università di Roma, vol. 75(1), pages 51-68, April.


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:stpapr:v:53:y:2012:i:1:p:117-131. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.